# SDR SWAA2012090707411

- Difficulty date: August 24, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 32,322 hours, 21,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: D9437
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PIN LOOSE WHEN GIRT BAR REMOVED FROM FLOOR FITTINGS.  RE-SECURED PIN PER AMM.
